Volume 168 Issue 3 – November 2008

On the dimensions of conformal repellers. Randomness and parameter dependency

Pages 695-748 by Hans Henrik Rugh

Propagation of singularities for the wave equation on manifolds with corners

Pages 749-812 by András Vasy

Existence of conformal metrics with constant Q-curvature

Pages 813-858 by Zindine Djadli, A. Malchiodi

Quasilinear and Hessian equations of Lane–Emden type

Pages 859-914 by Nguyen Cong Phuc, Igor E. Verbitsky

Isometries, rigidity and universal covers

Pages 915-940 by Benson Farb, Shmuel Weinberger

The sharp quantitative isoperimetric inequality

Pages 941-980 by Nicola Fusco, Francesco Maggi, Aldo Pratelli

Maharam’s problem

Pages 981-1009 by Michel Talagrand

On the classification of isoparametric hypersurfaces with four distinct curvatures in spheres

Pages 1011-1024 by Stefan Immervoll

A quantitative version of the idempotent theorem in harmonic analysis

Pages 1025-1054 by Ben Green, Tom Sanders